MathSciNet Relay Station
MathSciNet bibliographic data
MR558189 (81e:47044) 47H09 (47H10)
Ray, William O. The fixed point property and unbounded sets in Hilbert space. Trans. Amer. Math. Soc. 258 (1980), no. 2, 531–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement